# SDR NWAA081899885

- Difficulty date: May 1, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- Aircraft time: 68,584 hours, 63,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK THE EMERGENCY OVERWING EXIT SIGNS AT ROW 19, 20, 21 AND 22 WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE ASSOCIATED FUSE AND BATTERY, NEITHER CORRECTED THE PROBLEM.  THE POWER SUPPLY WAS CHANGED AND THE SYSTEM CHECKS NORMAL.
